... anxiety and "kicking". I've tried the recipe on here..can't remember the name... but it did not help at all, also taken Restless Legs and it also did not help. Is it just something that can't be avoided if you are going to stop cold turkey??
6 Jan 2011
If the Thomas Recipe did not work for you, you may want to see your doctor about an anti-anxiety med, as in Valium or Ativan. Hot baths can help with RLS and muscle cramps.
Also do not forget vitamin and mineral supplements. Gatorade and lots of fluids can help with dehydration.
Melatonin is an over the counter natural sleep aid that can be purchased in any pharmacy.
8 Aug 2012
Whomever added the " why don't you cut down on your methadone" I read his post & don't remember seeing anything about methadone? If you have something to add that might help the guy all the power to ya but talking out yer ass doesn't help anyone & makes you look dumb,why are you even on a sight like this if your going to add completely stupid responses like that. It's almost like telling an addict of any drug to "just stop"? Maybe with pot you could(& by the way green helps a lot with the anxiety) the nurontin works too if you can't get any benzo's . Good luck to you but I just had to say something to the idiot that thinks just cutting back on opiates is like turning off a faucet.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Periodic Limb Movement Disorder - good for restless legs. I have restless leg syndrom and must take 5-6 requip per day to relieve. is gabapentin 100 ...
2 answers • 14 Nov 2010
... How long does it last ? I have been off sub for almost 10 days, and am finding that it's very restless at night, but feels like jelly during ...
6 answers • 16 Oct 2011
I've been taking it for 4 weeks. I've also been taking levothyroxyn for a few months and recently started celexa for my anxiety and ...
3 answers • 8 Aug 2012
I get up at 5-6am and go to bed 10. Want continuous anti-anxiety effect and also restless legs in early evening when watching TV in chair and then in ...
4 answers • 12 Jan 2013